# SDR CA100224005

- Difficulty date: January 14, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PT6A60A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THE NR 1 ENG OIL PRESSURE DROPPED AND ENGINE WAS SHUTDOWN.  ACFT LANDED SAFELY. THERE WAS NO DAMAGE TO THE ACFT. AN EXTERNAL OIL LEAK WAS FOUND, HOWEVER, THE EXACT LOCATION OF THE OIL LEAK IS UNKNOWN.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE. (TC 20100224005)
